PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 81 | 2 | 145-173
Tytuł artykułu

On the arithmetic structure of the integers whose sum of digits is fixed

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
81
Numer
2
Strony
145-173
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-01-15
Twórcy
  • Laboratoire de Mathématiques Discrètes, CNRS - UPR 9016, 163, Avenue de Luminy, F13288 Marseille Cedex 9, France
  • Department of Algebra and Number Theory, Eötvös Loránd University, H-1088 Budapest, Múzeum krt. 6-8, Hungary
Bibliografia
  • [Ell] P. D. T. A. Elliott, Probabilistic Number Theory, I, Mean-Value Theorems, Grundlehren Math. Wiss. 239, Springer, 1979.
  • [Ell-S] P. D. T. A. Elliott and A. Sárközy, The distribution of the number of prime divisors of sums a+b, J. Number Theory 29 (1988), 94-99.
  • [Er-P-S-S] P. Erdős, C. Pomerance, A. Sárközy and C. L. Stewart, On elements of sumsets with many prime factors, ibid. 44 (1993), 93-104.
  • [Ess] C. G. Esseen, Fourier analysis of distribution functions. A mathematical study of Laplace-Gaussian law, Acta Math. 77 (1945), 1-125.
  • [Fin] M. N. J. Fine, The distribution of the sum of digits (mod p), Bull. Amer. Math. Soc. 71 (1965), 2651-2652.
  • [F-M1] E. Fouvry et C. Mauduit, Somme des chiffres et nombres presque premiers, Math. Ann. 305 (1996), 571-599.
  • [F-M2] E. Fouvry et C. Mauduit, Crible asymptotique de Bombieri et somme des chiffres, preprint.
  • [Gel] A. O. Gelfond, Sur les nombres qui ont des propriétés additives et multiplicatives données, Acta Arith. 13 (1968), 259-265.
  • [Mau] C. Mauduit, Substitutions et ensembles normaux, Habilitation Dir. Rech., Université Aix-Marseille II, 1989.
  • [M-S] C. Mauduit and A. Sárközy, On the arithmetic structure of sets characterized by sum of digits properties, J. Number Theory 61 (1996), 25-38.
  • [Mon] H. L. Montgomery, The analytic principle of the large sieve, Bull. Amer. Math. Soc. 84 (1978), 547-567.
  • [P-S] G. Pólya and G. Szegő, Problems and Theorems in Analysis, II, Grundlehren Math. Wiss. 216, Springer, 1976.
  • [S-S] A. Sárközy and C. L. Stewart, On divisors of sums of integers, V, Pacific J. Math. 166 (1994), 373-384.
  • [Ten] G. Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres, Publ. Inst. Elie Cartan, 13, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav81i2p145bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.